# SDR IPXA09M55550

- Difficulty date: March 24, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 63,859 hours, 11,594 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER WING TANK UPPER SKIN EXT SURFACE LT SIDE STA 1226.5 STRINGER 15 XCW +78 FOUND FUEL SEEPING UNDER DOUBLER.  EXISTING DOUBLER REMOVED, 1 EA HOLE REAMED TO 0.309 INCH PER EN1144-09.  FPI C/O AFFECTED AREA, FOUND NO CRACK EVDNT.  OPEN HOLE HFEC INSP C/O ON REMOVED FASTENER HOLES & FOUND NO CRACK EVDNT.0.309 INCH HOLE TRIM OFF HFEC INSP C/O ON TRIM OFF AREA, FOUND NO CRACK EVDNT.  REPAIR DOUBLER & FILLER FABRICATED.  REPAIR PARTS INSTALLED AS PER EN1144-09.
